# SDR DL767011464

- Difficulty date: September 2, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N106DA
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 59,771 hours, 28,993 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Hydraulic Line
- Condition: Blown
- Location: Rt Pylon
- Component: Hydraulic Line
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RT HYD SYSTEM PRESSURE LOST DUE TO LEAK. FLUID DECREASES RAPIDLY WHEN DEMAND PUMP IS ON. - REPLACED EDP DISCHARGE LINE
